Review: could Botox cause Hoarseness or changing voice?
Summary: Hoarseness or changing voice is found among people who take Botox, especially for people who are female, 50-59 old, have been taking the drug for < 1 month, also take medication Toprol-xl, and have Torticollis.
We study 12,792 people who have side effects while taking Botox from FDA and social media. Among them, 133 have Hoarseness or changing voice. Find out below who they are, when they have Hoarseness or changing voice and more.
You are not alone: join a mobile support group for people who take Botox and have Hoarseness or changing voice >>>
Botox has active ingredients of botulinum toxin type a. It is often used in aging changes in skin. (latest outcomes from Botox 12,976 users)
Hoarseness or changing voice
Hoarseness or changing voice has been reported by people with asthma, chronic obstructive pulmonary disease, high blood pressure, osteoporosis, rheumatoid arthritis.(latest reports from Hoarseness or changing voice 14,338 patients)
On Dec, 14, 2014: 12,792 people reported to have side effects when taking Botox. Among them, 133 people (1.04%) have Hoarseness Or Changing Voice.
Time on Botox when people have Hoarseness or changing voice * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Hoarseness or changing voice||99.21%||0.00%||0.00%||0.79%||0.00%||0.00%||0.00% |
Gender of people who have Hoarseness or changing voice when taking Botox * :
|Hoarseness or changing voice||62.60%||37.40% |
Age of people who have Hoarseness or changing voice when taking Botox * :
|Hoarseness or changing voice||0.00%||1.53%||1.53%||0.00%||7.63%||21.37%||35.11%||32.82% |
Severity of Hoarseness or changing voice when taking Botox ** :
How people recovered from Hoarseness or changing voice ** :
Top conditions involved for these people * :
- Torticollis (82 people, 61.65%)
- Pain (66 people, 49.62%)
- Skin wrinkling (60 people, 45.11%)
- Myalgia (45 people, 33.83%)
- Depression (45 people, 33.83%)
Top co-used drugs for these people * :
- Toprol-xl (57 people, 42.86%)
- Botox cosmetic (56 people, 42.11%)
- Vicodin (45 people, 33.83%)
- Flexeril (45 people, 33.83%)
- Zanaflex (44 people, 33.08%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Hoarseness Or Changing Voice while taking Botox?
You are not alone! Join a mobile support group:
- support group for people who take Botox and have Hoarseness Or Changing Voice
- support group for people who take Botox
- support group for people who have Hoarseness Or Changing Voice
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can you have botox injections in face when taking votrient
I would like to know if anyone taking Votrient has had cosmetic Botox injections. If so have you had any reaction?
- Has anyone experienced getting perioral dermatitis after botox injections?
Approx. 1 year ago perioral dermatitis on my face occured.
My skin was always very nice and quite resistant.
Never suffered from eczema, acne or anything like that.
When I tried to figure out the reason, the only thing, which comes on my mind is, I had had botox injections about month before my dermatitis started. Has anyone experienced sth similar? Thanks Adela
- Can botox for migraines cause sleep apnea?
I had botox injections for non-stop migraines on Sept, 3rd. Last night(3 weeks later) my throat closed off completely while sleeping at least 3 times. This is the first round of botox, but my face swelled and I had itching sensations inside my nose and chest happened approx. 2 hours after the injections. It feels like there is a flap in my throat that is closing off my air and I have to cough and gasp to get air. Anybody else have this problem?
The doctor only injected the side of my head that the migraines are occurring, he put 2 or 3 injections in the back of my head, close to the bottom of head.
The doctor thinks it is unrelated to the injections, but why is it happening now and not any time before the injections?
- Does plavix hoarseness lessen or recede?
I started taking Plavix prior to a stent placement one week ago. After two or three days I developed a hoarseness and voice interference.
- Can botox cause heart murmors
I have started having heart flutters I may have had these befor I started using botox I also have underactive tyroids and i am on 25mg of tyroxine
More questions for: Botox, Hoarseness or changing voice
You may be interested at these reviews (Write a review):
- Loss of voice and stomach issues
Prescribed to take 2 - 300 mg tablets of Clindamycin prior to dental procedure to to knee implant done a month and half before dental procedure. Took two pills one hour prior and immediate severe burning of throat, esophagous and stomach with constant nausea. Still have symptons - ie loss of voice, low grade nausea. have had multitude of tests - ie. EGD's, monometry, transesophageal (with transmitter to determine extent of now reflux) Have to eat small amounts of food at a time. Have lost 23 lbs. Affects my every day life - difficult to talk on phone, talking in groups - just limit my socialization. Could not work if I wanted to with voice. Throat is constantly sore.
- Hoarseness of voice with dulera
About 1 week after starting Dulera my voice changed (hoarse) and I cannot get the volume I used to have enough that my wife noticed. I switched from Advair that had the same affect in hope that it would be better. It is slightly better than with Advair, but not by much.
- Botox and dry eye pain
I have severe dry eye, very painful at night, with gritty feeling 75% of the day. Drops such as gels, liquids, were used (Muro 128, genteal). Then switched to preservative free drops which have helped by 90%.
There is research about the injection of botox into crows feet and causing dry eye. This may be reversible and I am waiting to see whether the problem subsides and my condition returns to normal. I also have the feeling that my lids have slackened and are not fitting together closely. This is another effect of botox around the eye socket, in crows feet and centrally under the lower lid.
More reviews for: Botox, Hoarseness or changing voice
Comments from related studies:
From this study (1 month ago):
From this study (1 month ago):
PeppermintPatty on Nov, 6, 2014:
So for me to reduce hoariness of my voice I drink hot herbal tea, take Robitussin, take cough drops, rub vapor rub on me and drink soup. It's helps somewhat little better but,It starts up again and I feel as if this won't go away. Doctors won't seem to understand this if they can't find anything wrong, they be like oh it's nothing that bad? Like what come on now lorazepam can cause danger to vocal cords right and coughing? I'm so confused. My advice is to be very be careful on this stuff. It's so scary it will cause confusing memories.
Peppermint Patty on Nov, 6, 2014:
Re correcting words sorry as I typed too fast:
Well I'm female age 26 years old and I've been dealing with on and off losing my voice and thinking it's hoarseness than I had been on Lorazepam for awhile since earlier in year. I tried reduce lorazepam but than my throat got so swollen it felt like I couldn't swallow. I'm like this shouldn't be happening? Why or why does it have to be like this. I did not taper off of it yet but was trying to but it won't let me since It having harsh effects on my brain. Only way is to go on other like lorazepam only to stablize my brain and than slowy go off of it. I also just got my flu shot 2 weeks ago. As soon as lorazepam wears off I get tingling hands to and feel like it's just hard to taper off and reduce slowly.My throat is swollen and I went back to 2 lorazepam 5 mg but idk if my throat get better rather or not lorazepam is the blame since it does have bad withdrawal reducing side effects. I'm afraid I could lose hearing too cause last week I ending up having ears hurting me and had hard time hearing sometimes. This is such a scary situation. I feel as if my panic anxiety will be back if reducing it too. My sleeps been no good anymore too so reducing this will make side effects worse. One of these months or so when ready I will slowy taper off. But I just need to find that right way too. The only good thing about lorazepam is it doesn't cause my panic attacks anymore that's about it.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.